# SDR A6WA200100013

- Difficulty date: January 26, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- Aircraft time: 29,310 hours, 42,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 1417
- Condition: Will Not Test
- Location: Pax Door
- Part time: 6,336 hours, 7,231 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTS ON EMERGENCY ESCAPE SLIDE NOT ILLUMINATE DUE TO PIN IN BATTERY NOT BEING PULLED OUT UPON DEPLOYMENT.  SNAP THAT HOLDS PIN LANYARD BECAME DETACHED INSTEAD.  MAINTENANCE REMOVED AND REPLACED EMERGENCY SLIDE ASSEMBLY.
